American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Arthur Lieberman. The structure of certain unitary representations of infinite symmetric groups . Trans. Amer. Math. Soc. 164 (1972) 189-198. MR 0286940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nolan R. Wallach. Cyclic vectors and irreducibility for principal series representations. . Trans. Amer. Math. Soc. 158 (1971) 107-113. MR 0281844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Ernest. A strong duality theorem for separable locally compact groups . Trans. Amer. Math. Soc. 156 (1971) 287-307. MR 0281841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ronald L. Lipsman. The dual topology for the principal and discrete series on semisimple groups . Trans. Amer. Math. Soc. 152 (1970) 399-417. MR 0269778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] I. Schochetman. Topology and the duals of certain locally compact groups . Trans. Amer. Math. Soc. 150 (1970) 477-489. MR 0265513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David W. Roeder. A characterization of unitary duality . Trans. Amer. Math. Soc. 148 (1970) 129-135. MR 0255737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roe W. Goodman. Analytic and entire vectors for representations of Lie groups . Trans. Amer. Math. Soc. 143 (1969) 55-76. MR 0248285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Siegfried Grosser and Martin Moskowitz. Representation theory of central topological groups . Trans. Amer. Math. Soc. 129 (1967) 361-390. MR 0229753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lawrence Baggett. A weak containment theorem for groups with a quotient $R$-group . Trans. Amer. Math. Soc. 128 (1967) 277-290. MR 0220869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. M. G. Fell. Conjugating representations and related results on semi-simple Lie groups . Trans. Amer. Math. Soc. 127 (1967) 405-426. MR 0209401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lajos Pukánszky. On the theory of exponential groups . Trans. Amer. Math. Soc. 126 (1967) 487-507. MR 0209403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harish-Chandra. Invariant eigendistributions on a semisimple Lie group . Trans. Amer. Math. Soc. 119 (1965) 457-508. MR 0180631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Calvin C. Moore. Extensions and low dimensional cohomology theory of locally compact groups. I, II . Trans. Amer. Math. Soc. 113 (1964) 40-63. MR 0171880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Calvin C. Moore. Extensions and low dimensional cohomology theory of locally compact groups. II . Trans. Amer. Math. Soc. 113 (1964) 64-86.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Adam Kleppner. Intertwining forms for summable induced representations . Trans. Amer. Math. Soc. 112 (1964) 164-183. MR 0195990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. M. G. Fell. Weak containment and induced representations of groups. II . Trans. Amer. Math. Soc. 110 (1964) 424-447. MR 0159898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William B. Giles. On the algebra of representative functions of a Lie algebra . Trans. Amer. Math. Soc. 109 (1963) 101-120. MR 0154952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John A. Ernest. A decomposition theory for unitary representations of locally compact groups . Trans. Amer. Math. Soc. 104 (1962) 252-277. MR 0139959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Dixmier. Dual et quasi-dual d'une alg\`ebre de Banach involutive . Trans. Amer. Math. Soc. 104 (1962) 278-283. MR 0139960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. W. Carroll. Difference properties for continuity and Riemann integrability on locally compact groups . Trans. Amer. Math. Soc. 102 (1962) 284-292. MR 0133612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1